# SDR UPS08652300

- Difficulty date: May 15, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 35,111 hours, 11,112 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 114T02212
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING LES 679 FRONT SPAR SUPPORT ANGLE FOUND CRACK.  CRACK LENGTH .375 INCH APPROX.  RIGHT WING LES 679 FRONT SPAR SUPPORT ANGLE REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02.
